Please use this identifier to cite or link to this item:
Type: Artigo
Title: An asymptotic approach for shock-wave/transpired turbulent boundary layer interactions
Author(s)/Inventor(s): Freire, Atila Pantaleão Silva
Abstract: Indisponível.
Abstract: In this work perturbation techniques are used to study the problem of the interaction between a shock wave and a transpired turbulent boundary layer at transonic speeds. In the case considered here, the Mach number is assumed to be high enough for the sonic line to penetrate deep into the boundary layer so that it ends close to the wall. The flow region is divided into a region of strong interaction and regions of weak interaction. For the regions of weak interaction, upstream and downstream of the shock, a classical two-deck structure is assumed to hold for the boundary layer. Solutions chosen for these regions must account for the effects of blowing or suction. The strong interaction region on the other hand is shown to consist of three decks. A detailed analysis of the whole flow field is carried out and solutions valid in the double limit as Reynolds number tends to infinity and Mach number tends to one are proposed. Solutions of adjacent layers are shown to match so providing a smooth solution for the entire flow region. The analysis yields solutions for the pressure and skin-friction profiles.
Keywords: Boundary Layer
Shock Wave
Reynolds Number
Mach Number
Flow Region
Production unit: Núcleo Interdisciplinar de Dinâmica dos Fluidos
Publisher: Elsevier
In: Journal of Applied Mathematics and Physics
Volume: 39
Issue: 4
Issue Date: 1-Jul-1988
DOI: 10.1007/BF00948959
Publisher country: Brasil
Language: eng
Right access: Acesso Aberto
ISSN: 0044-2275
Appears in Collections:Engenharias

Files in This Item:
File Description SizeFormat 
1988_FREIRE_ZAMP39-min.pdf4.93 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.